# SDR RAIA2008102800004

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 21,369 hours, 20,136 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, CREW REPORTED RECEIVING A WING ANTI-ICE FAIL MESSAGE ON THE EICAS WHILE FLYING IN ICING CONDITIONS.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE ANTI-ICING SYSTEM WITH NO DEFECTS NOTED.  DISCREPANCY COULD NOT BE DUPLICATED.
